Hodographs of reflected waves for transversely-isotropic medium
Doklady Akademii Nauk, Tome 196 (1971) no. 2, pp. 327-330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_2_a18,
author = {F. M. Lyakhovitskii and M. V. Nevsky},
title = {Hodographs of reflected waves for transversely-isotropic medium},
journal = {Doklady Akademii Nauk},
pages = {327--330},
year = {1971},
volume = {196},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_2_a18/}
}
F. M. Lyakhovitskii; M. V. Nevsky. Hodographs of reflected waves for transversely-isotropic medium. Doklady Akademii Nauk, Tome 196 (1971) no. 2, pp. 327-330. http://geodesic.mathdoc.fr/item/DAN_1971_196_2_a18/